Alert archive / Arkansas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 18, NWS Memphis, TN

March 9, 2006Mississippi County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at Mar 9, 2006, 8:11 AM CST for Mississippi County, Arkansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 9, 2006, 8:11 AM CST (14:11 UTC)
Expired
Mar 9, 2006, 8:45 AM CST
In force
34 min
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

County Mississippi County, AR

The radar

The Memphis radar (KNQA), 49 km from the middle of the area, began a volume at 14:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 9, 6:52 AM CSTTornado WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 2.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2006-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2006-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
1010 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 5:15 AM CST, 2 hours 56 minutes earlier.

Area forecast discussion, Mar 9, 5:15 AM CST, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
515 AM CST THU MAR 9 2006

DISCUSSION...LATEST SURFACE ANALYSIS PLACES SURFACE LOW PRESSURE
ACROSS EASTERN OKLAHOMA. A DRY LINE EXTENDS SOUTH FROM THE LOW
THROUGH CENTRAL TEXAS. TEMPERATURES ACROSS THE LOWER MISSISSIPPI
VALLEY THIS MORNING ARE PRIMARILY IN THE 60S TO LOWER 70S...WITH
SOME TEMPERATURES IN THE UPPER 50S DUE TO RAIN COOLED AIR. MAIN
FOCUS THIS FORECAST PACKAGE IS SEVERE WEATHER POTENTIAL TODAY AND
WILL KEEP DISCUSSION BEYOND TONIGHT SHORT DUE TO ONGOING WEATHER
CONCERNS.

TODAY...STRONG SURFACE LOW PRESSURE WILL MOVE INTO THE MIDDLE AND
LOWER MISSISSIPPI VALLEYS TODAY. MEANWHILE ABOVE THE SURFACE...A
NEGATIVELY TILTED UPPER TROUGH WILL BISECT THE MID SOUTH BY LATE
AFTERNOON INTO THE EARLY EVENING HOURS. PRE-CONVECTIVE ENVIRONMENT
OVERNIGHT WAS BRIEFLY SUPPORTIVE OF SEVERE WEATHER WITH PENNY SIZE
HAIL/TREES REPORTED DOWN IN A PORTION OF NORTHEAST ARKANSAS. THIS
LINE QUICKLY FELL APART ALONG THE MISSISSIPPI RIVER INTO PORTIONS OF
NORTHWEST TENNESSEE AND THUS LEFT A OUTFLOW BOUNDARY FOR LATER
THUNDERSTORMS TO POSSIBLY FEED UPON.

WATER VAPOR IMAGERY AND 00Z UPPER AIR ANALYSIS INDICATING DRY SLOT
WITH 700 MB DEWPOINT DEPRESSIONS AROUND 18C ACROSS PORTIONS OF THE
RED RIVER VALLEY. WIND PROFILERS UPSTREAM AVERAGING BETWEEN 50-60KTS
AT 850MB...AND 80KTS AT 500MB...THINK MAIN FOCUS OF STORM TYPE WILL
BE A SQUALL LINE...ESPECIALLY ACROSS AREAS NORTH OF I-40. ALSO...0-6
KM BULK SHEAR VALUES AROUND 65 KTS...0-1 KM STORM RELATIVE
HELICITIES AROUND 400 M2/S2...AND 1000-1500 J/KG MUCAPE SUGGEST
THAT THUNDERSTORMS ESPECIALLY ACROSS NORTH MISSISSIPPI MAY SHOW SOME
SUPERCELLULAR CHARACTERISTICS. A POTENTIAL FOR HAIL WILL PERSIST FOR
A SHORT TIME THIS EVENING AS A COLD CORE UPPER LEVEL TROUGH SWINGS
THROUGH THE AREA. CONVECTION SHOULD BE OUT OF THE FORECAST AREA NO
LATER THAN MID TO LATE EVENING.

HIGH PRESSURE WILL BUILD BACK BEHIND THE FRONT FOR FRIDAY THEN THE
BOUNDARY WILL MOVE BACK NORTH AS A WARM FRONT FRIDAY NIGHT INTO
SATURDAY WITH ADDITIONAL THUNDERSTORMS POSSIBLE. THE FORECAST AREA
WILL REMAIN IN SOUTHWEST FLOW ALOFT THROUGH THE WEEKEND WITH THE
BOUNDARY COMING BACK THROUGH THE AREA AS A COLD FRONT MONDAY AND
TUESDAY.
&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&

CJC
Hazardous weather outlook, Mar 9, 7:11 AM CST, 1 hour before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
711 AM CST THU MAR 9 2006

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-101245-
ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-
MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
711 AM CST THU MAR 9 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
MID SOUTH TODAY. A STRONG AREA OF SURFACE LOW PRESSURE ALONG WITH
A VIGOROUS UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE LOWER
MISSISSIPPI VALLEY TODAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP
ACROSS ARKANSAS THIS MORNING AND PUSH ACROSS THE MID SOUTH IN THE
AFTERNOON AND INTO EARLY EVENING. THE TIME OF GREATEST THREAT IS
BETWEEN 7 AM AND 7 PM. THE PRIMARY SEVERE WEATHER THREAT IS DAMAGING
WINDS IN EXCESS OF 70 MPH...LARGE HAIL...AND ISOLATED TORNADOES.
HEAVY RAINFALL IS ALSO POSSIBLE IN THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS...AMATEUR RADIO OPERATORS...AND EMERGENCY MANAGEMENT
OFFICIALS...PLEASE RELAY YOUR SEVERE WEATHER REPORTS TO THE NATIONAL
WEATHER SERVICE IN MEMPHIS.

CJC

In the hours before

Special weather statement, Mar 9, 4:38 AM CST, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
438 AM CST THU MAR 9 2006

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-092200-
ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-
MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
INCLUDING THE CITIES OF...ABERDEEN...AMORY...BARTLETT...
BATESVILLE...BLYTHEVILLE...BOLIVAR...BOONEVILLE...
CARUTHERSVILLE...CLARKSDALE...COLLIERVILLE...CORINTH...
COVINGTON...DRESDEN...DYERSBURG...FORREST CITY...GERMANTOWN...
HARRISBURG...HELENA...HUMBOLDT...HUNTINGDON...IUKA...JACKSON...
JONESBORO...KENNETT...LEXINGTON...MARTIN...MEMPHIS...MILAN...
MILLINGTON...NEW ALBANY...OLIVE BRANCH...OXFORD...PARAGOULD...
PARIS...SAVANNAH...SOMERVILLE...SOUTHAVEN...TUNICA...TUPELO...
UNION CITY...WALNUT RIDGE...WEST MEMPHIS...WYNNE
438 AM CST THU MAR 9 2006

...SEVERE WEATHER POSSIBLE ACROSS THE MID SOUTH TODAY...

A STRONG AREA OF SURFACE LOW PRESSURE AND A VIGOROUS UPPER LEVEL
DISTURBANCE WILL MOVE ACROSS THE LOWER MISSISSIPPI VALLEY TODAY.
WARM AND MOIST UNSTABLE AIR IN ADDITION TO STRONG WIND SHEAR WILL
ALLOW THUNDERSTORMS TO DEVELOP ESPECIALLY THIS AFTERNOON INTO
EARLY EVENING AND QUICKLY BECOME SEVERE.

ANY THUNDERSTORMS THAT BECOME SEVERE WILL HAVE THE POTENTIAL TO
PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. IN ADDITION SOME OF THE
THUNDERSTORMS MAY PRODUCE ISOLATED TORNADOES...ESPECIALLY ACROSS
PORTIONS OF NORTH MISSISSIPPI.

RESIDENTS OF THE MID SOUTH ARE URGED TO LISTEN TO NOAA WEATHER
RADIO AND THE LOCAL MEDIA FOR THE LATEST FORECASTS AND STATEMENTS
REGARDING THIS DEVELOPING SEVERE WEATHER SITUATION.

CJC
Local storm report, Mar 9, 6:17 AM CST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
617 AM CST THU MAR 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     TSTM WND GST     WEINER                  35.62N 90.90W
03/09/2006  E65 MPH          POINSETT           AR   TRAINED SPOTTER

&&

DSV
Local storm report, Mar 9, 7:22 AM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
722 AM CST THU MAR 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     TSTM WND GST     WEINER                  35.62N 90.90W
03/09/2006  E65 MPH          POINSETT           AR   TRAINED SPOTTER

0702 AM     TSTM WND GST     FAIR OAKS               35.23N 91.03W
03/09/2006  E70 MPH          CROSS              AR   TRAINED SPOTTER

&&

DSV
Local storm report, Mar 9, 7:42 AM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
742 AM CST THU MAR 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     TSTM WND GST     WEINER                  35.62N 90.90W
03/09/2006  E65 MPH          POINSETT           AR   TRAINED SPOTTER

0702 AM     TSTM WND DMG     FAIR OAKS               35.23N 91.03W
03/09/2006                   CROSS              AR   TRAINED SPOTTER

            TREES...POWER LINES DOWN ON HWY 49...JUST SOUTH OF HWY 64
            JUNCTION...GUSTS E70 MPH IN FAIR OAKS

0730 AM     TSTM WND GST     CARUTHERSVILLE          36.18N 89.67W
03/09/2006  M67 MPH          PEMISCOT           MO   BROADCAST MEDIA

            SUSTAINED AT 55 MPH FOR AT LEAST 1 MINUTE...FROM LOCAL
            RADIO STATION

&&

DSV
Local storm report, Mar 9, 7:58 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
758 AM CST THU MAR 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     TSTM WND GST     WEINER                  35.62N 90.90W
03/09/2006  E65 MPH          POINSETT           AR   TRAINED SPOTTER

0702 AM     TSTM WND DMG     FAIR OAKS               35.23N 91.03W
03/09/2006                   CROSS              AR   TRAINED SPOTTER

            TREES...POWER LINES DOWN ON HWY 49...JUST SOUTH OF HWY 64
            JUNCTION...GUSTS E70 MPH IN FAIR OAKS

0705 AM     TSTM WND DMG     4 NE FAIR OAKS          35.27N 90.98W
03/09/2006                   CROSS              AR   AMATEUR RADIO

            1 E OF TILTON...HWY 364 AND CR 145...TRUCK BLOWN OFF
            ROAD...RESEDENTIAL HOME DAMAGE...TREES DOWN

0730 AM     TSTM WND GST     CARUTHERSVILLE          36.18N 89.67W
03/09/2006  M67 MPH          PEMISCOT           MO   BROADCAST MEDIA

            SUSTAINED AT 55 MPH FOR AT LEAST 1 MINUTE...FROM LOCAL
            RADIO STATION

&&

DSV

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 7:31 AM CSTSevere Thunderstorm WarningMEGLake, Obion44 min
Mar 9, 8:41 AM CSTSevere Thunderstorm WarningMEGDyer, Lake, Obion49 min
Mar 9, 8:42 AM CSTWind AdvisoryMEGCarroll, Chester, Crockett, Decatur, Dyer, Fayette and 14 more7 hr
Mar 9, 9:01 AM CSTTornado WarningMEGObion29 min
Mar 9, 9:32 AM CSTTornado WarningMEGObion28 min
Mar 9, 9:42 AM CSTTornado WarningMEGWeakley33 min
Mar 9, 9:56 AM CSTTornado WarningMEGObion25 min
Mar 9, 12:15 PM CSTSevere Thunderstorm WarningMEGShelby, Tipton45 min
Mar 9, 12:17 PM CSTFlash Flood WarningMEGShelby118 min
Mar 9, 12:24 PM CSTSevere Thunderstorm WarningMEGDyer, Lauderdale36 min
Mar 9, 12:32 PM CSTSevere Thunderstorm WarningMEGLake43 min
Mar 9, 12:59 PM CSTSevere Thunderstorm WarningMEGDyer, Lauderdale, Shelby, Tipton46 min
Mar 9, 1:05 PM CSTSevere Thunderstorm WarningMEGFayette, Haywood40 min
Mar 9, 1:07 PM CSTSevere Thunderstorm WarningMEGObion38 min
Mar 9, 1:20 PM CSTSevere Thunderstorm WarningMEGCrockett40 min
Mar 9, 1:35 PM CSTSevere Thunderstorm WarningMEGGibson40 min
Mar 9, 1:43 PM CSTTornado WarningMEGFayette, Hardeman47 min
Mar 9, 2:07 PM CSTTornado WarningMEGMcNairy38 min
Mar 9, 2:12 PM CSTSevere Thunderstorm WarningMEGCrockett, Haywood39 min
Mar 9, 2:26 PM CSTSevere Thunderstorm WarningMEGHenry, Weakley41 min
Mar 9, 2:28 PM CSTTornado WarningMEGHardin47 min
Mar 9, 2:39 PM CSTSevere Thunderstorm WarningMEGChester, Madison24 min
Mar 9, 3:14 PM CSTSevere Thunderstorm WarningMEGHardin16 min
Mar 9, 12:00 PM CSTSevere Thunderstorm WarningMEGCoahoma, Quitman, Tallahatchie45 min
Mar 9, 12:20 PM CSTTornado WarningMEGQuitman, Tallahatchie25 min
Mar 9, 12:29 PM CSTSevere Thunderstorm WarningMEGPanola46 min
Mar 9, 12:36 PM CSTTornado WarningMEGPanola39 min
Mar 9, 12:42 PM CSTTornado WarningMEGTallahatchie, Yalobusha48 min
Mar 9, 1:03 PM CSTTornado WarningMEGLafayette, Marshall, Tate42 min
Mar 9, 1:11 PM CSTSevere Thunderstorm WarningMEGCalhoun49 min
Mar 9, 1:32 PM CSTTornado WarningMEGBenton, Union43 min
Mar 9, 1:39 PM CSTSevere Thunderstorm WarningMEGPontotoc51 min
Mar 9, 1:46 PM CSTTornado WarningMEGTippah44 min
Mar 9, 1:48 PM CSTSevere Thunderstorm WarningMEGChickasaw42 min
Mar 9, 2:09 PM CSTSevere Thunderstorm WarningMEGLee, Prentiss51 min
Mar 9, 2:24 PM CSTTornado WarningMEGPontotoc27 min
Mar 9, 2:30 PM CSTSevere Thunderstorm WarningMEGTishomingo45 min
Mar 9, 2:37 PM CSTSevere Thunderstorm WarningMEGChickasaw38 min
Mar 9, 2:47 PM CSTSevere Thunderstorm WarningMEGItawamba, Monroe43 min
Mar 9, 2:52 PM CSTSevere Thunderstorm WarningMEGAlcorn23 min
Mar 9, 2:54 PM CSTSevere Thunderstorm WarningMEGLee, Prentiss36 min
Mar 9, 3:10 PM CSTSevere Thunderstorm WarningMEGTishomingo35 min
Mar 9, 3:24 PM CSTSevere Thunderstorm WarningMEGItawamba, Monroe36 min
Mar 9, 12:19 AM CSTSevere Thunderstorm WarningMEGGreene, Lawrence26 min
Mar 9, 12:44 AM CSTSevere Thunderstorm WarningMEGClay, Greene31 min
Mar 9, 5:37 AM CSTSevere Thunderstorm WarningMEGCraighead, Greene, Lawrence, Poinsett38 min
Mar 9, 6:17 AM CSTSevere Thunderstorm WarningMEGCraighead, Poinsett20 min
Mar 9, 6:28 AM CSTSevere Thunderstorm WarningMEGGreene32 min
Mar 9, 6:54 AM CSTSevere Thunderstorm WarningMEGCross, Poinsett36 min
Mar 9, 6:57 AM CSTTornado WarningMEGCross33 min
Mar 9, 7:29 AM CSTSevere Thunderstorm WarningMEGPoinsett16 min
Mar 9, 9:53 AM CSTSevere Thunderstorm WarningMEGLawrence, Randolph37 min
Mar 9, 10:47 AM CSTSevere Thunderstorm WarningMEGLawrence, Randolph43 min
Mar 9, 11:11 AM CSTSevere Thunderstorm WarningMEGCraighead, Greene49 min
Mar 9, 11:19 AM CSTSevere Thunderstorm WarningMEGPoinsett41 min
Mar 9, 11:30 AM CSTSevere Thunderstorm WarningMEGClay45 min
Mar 9, 11:42 AM CSTSevere Thunderstorm WarningMEGCross33 min
Mar 9, 11:44 AM CSTFlash Flood WarningMEGClay, Craighead, Greene, Poinsett2 hr
Mar 9, 11:47 AM CSTSevere Thunderstorm WarningMEGCrittenden28 min
Mar 9, 11:58 AM CSTSevere Thunderstorm WarningMEGCraighead, Greene, Poinsett47 min
Mar 9, 12:04 PM CSTSevere Thunderstorm WarningMEGMississippi41 min
Mar 9, 12:08 PM CSTSevere Thunderstorm WarningMEGClay37 min
Mar 9, 5:00 PM CSTSevere Thunderstorm WarningMEGClay, Greene, Randolph45 min
Mar 9, 5:06 PM CSTSevere Thunderstorm WarningMEGCraighead39 min
Mar 9, 5:33 PM CSTSevere Thunderstorm WarningMEGMississippi27 min
Mar 9, 5:56 PM CSTSevere Thunderstorm WarningMEGMississippi34 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.